# SDR UPS96221249

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 69185582
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   RT WING INBOARD MIDFLAP HAS CRACKED NOSE RIB IN L/E AT CENTER FOREFLAP TRACK INBOARD OF TRACK.  REMOVED DAMAGED RIB, INSTALLED NEW RIB, ALL WORK DONE PER SRM'S 51-30-2 AND 51-30-5.
